MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIDAC; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

DAVIS & GECK CARIBE LTD SURGIDAC; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number 173023
Medical Device Problem Codes Detachment of Device or Device Component (2907); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic sleeve gastrectomy procedure, the device was difficult to toggle and unload.Then two needles fell out of the jaws on the same handle.The rabbit ears were reported not to be visible.The device was properly loaded but the needles fell out of the handle into the patient's cavity.It was also noted that needles were retrieved.Opened a new handle and loading unit to complete the procedure.There was no patient injury.

Brand Name
SURGIDAC
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8621880
Report Number9612501-2019-00981
Device Sequence Number381443
Product Code OCW
UDI-Device Identifier10884521129443
UDI-Public10884521129443
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173023
Device Catalogue Number173023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2019
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1